# SDR CA060725006

- Difficulty date: July 24, 2006
- Submitted: August 2, 2006
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 19,958 hours
- Engine: Allsn 250C20
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 23076061
- Part serial: CAE820651
- Condition: Inoperative
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

(CAN)  UNIT HAD ABOUT 25.0 HOURS THIS INSTALL. PILOT REPORTED THAT GOVERNOR WOULD BLEED OFF IN FLIGHT BY 4 TO 5 PERCENT THEN COME BACK TO NORMAL AFTER A FEW SECOND 10 TO 15 SECONDS. THEN IT WOULD BE FINE FOR SOME TIME. UPON REPORTING THIS THE AIRCRAFT WAS REMOVED FROM SERVICE AND A NEW GOVERNOR WAS INSTALLED. (TC NR 20060725006)
